# SDR IPXA09157954

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0342
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE INOP.  SLIDE PRESSURE INDICATOR IN RED ZONE.  DEFERRED 413258.  REMOVED AND REPLACED CREW ESCAPE SLIDE W/REF TO MM 25-61-2-04.  THIS CLEARS M413258.  PLACARD REMOVED.
